# SDR P5CA2010080201659

- Difficulty date: August 2, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 35,976 hours, 5,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT AT STA 2020 TO STA 2060 LBL 37 HAS DEFORMED FLOOR SUPPORT WITH PERMANENT REPAIR AS PER ENGINEERING ORDER 4453A407.
